# SDR CA990301002

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Part number: T62T40C1
- Condition: Seized
- Location: Turbine
- Part time: 316 hours
- Component: Solar, 160180201
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: E, F

## Discrepancy

(CAN) APU SHUT DOWN DUE TO ROTOR GROUP SEIZURE.   THE BEARING WAS A CORRECT ONE, AND FAILED MUCH TOO EARLY.
